# SDR DL72S980510

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225
- Aircraft serial: 21579
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Nr 1 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT THE LEADING EDGE SKIN WAS FOUND WORN BEYOND LIMITS AT THE I/B END OF FLAP.  THE SKIN WAS REPAIRED PER 727 MM 57-52-0, FIG 803 BY REMOVING THE DAMAGE AND INSTALLING A DOUBLER.
